# SDR AALA202311131201

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 67,364 hours, 33,687 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 700 - Gears
- Component: Door, Airbus
- Component part number: D5288016500351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD RETRACTION ACTUATOR ATTACHMENT FITTINGS CRACKED. REPLACED MAIN LANDING GEAR DOOR ASSEMBLY WHICH CONTAINED NEW FITINGS INSTALLED PER AMM 32-12-11.
